Testing rational expectations by the use of overidentifying restrictions
Richard Startz
Journal of Econometrics, 1983, vol. 23, issue 3, 343-351
Date: 1983
References: Add references at CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(83)90063-5
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Testing Rational Expectations by the Use of Overidentifying Restrictions
Working Paper: Testing Rational Expectations by the Use of Overidentifying Restrictions
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:23:y:1983:i:3:p:343-351
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().